@article{CMFD_2024_70_4_a1,
author = {S. D. Baboshin},
title = {Correct solvability of problems for fractional-power operator equations},
journal = {Contemporary Mathematics. Fundamental Directions},
pages = {533--541},
year = {2024},
volume = {70},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a1/}
}
S. D. Baboshin. Correct solvability of problems for fractional-power operator equations. Contemporary Mathematics. Fundamental Directions, Proceedings of the Voronezh Winter Mathematical Krein School — 2024, Tome 70 (2024) no. 4, pp. 533-541. http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a1/
[1] K. Yosida, Functional Analysis, Russian translation, Mir, M., 1967 | MR
[2] V. A. Kostin, A. V. Kostin, and D. V. Kostin, “Elementary semigroups of transformations and their generating equations”, Rep. Russ. Acad. Sci., 455:2 (2014), 142–146 (in Russian) | DOI | Zbl
[3] S. G. Kreyn, Linear Differential Equations in a Banach space, Nauka, M., 1967 (in Russian)
[4] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Integrals and Derivatives of Fractional Order and Some of Their Applications, Nauka i Tekhnika, Minsk, 1987 (in Russian)
[5] A. N. Tikhonov, Equations of Mathematical Physics, Nauka, M., 1966 (in Russian) | MR
[6] E. Hille and R. S. Phillips, Functional Analysis and Semigroups, Russian translation, Inostr. Lit., M., 1962 | MR
[7] Da Prato G., Grisvard P., “Sommes d'opérateurs linéaires et équations différentielles opérationnelles”, J. Math. Pures Appl. (9), 54 (1975), 305–387 | MR | Zbl
[8] Hilfer R., “Threefold introduction to fractional derivatives”, Anomalous Transport: Foundations and Applications, Wiley-VCH, Weinheim, 2008, 17–73 | DOI
[9] Kolokoltsov V. N., Shishkina E. L., “Fractional calculus for non-discrete signed measures”, Mathematics, 12 (2024), 2804 | DOI